# SDR SWAA2022063015191

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT TO FRAME ATTACH ANGLE AT RBL 23 BS 400+19.(MARKED) / [01] THERE IS NO SRM ALLOWABLE DAMAGE FOR FCB FLOOR TO SIDEWALL SUPPORT TO FRAME ATTACH ANGLE. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED FCB FLOOR TO SIDWALL SUPPORT TO FRAME ATTACH ANGLE AT RBL23 BS 400+19 IAW SRM 51-40-02-0G-0;[03] RECEIVED NEW ATTACH ANGLE  ITEM# : HFAB53-CL-012 PO# : 871963/1  LOCATED; AND DRILLED NEW ATTACH ANGLE MATERIAL USING BAC1503-100593#7075-T73511 LOT# : 1494279-1 IAW SRM 51-40-05-0G-0 AND DWG 143A7500 ID:0018 REV:A;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED MEASUREMENT TABLE;[06] ACCOMPLISHED BORIC ACID-SULFURIC ANODIZE ON NEW ANGLE (CLIP) ITEM : HFAB53-CL-011 LOT#: 1494790 P/O#: 872132/1 . APPLIED PRIMER IAW AMM 51-21-72-370-804;[07] OK TO INSTALL NEW ANGLE (CLIP);[08] VERIFIED CORRECTIVE ACTION ITEM 6-7; OK TO INSTALL.;[09] INSTALLED NEW ANGLE AT FCB RBL23 BS 400+19 IAW SRM 51-40-02-0G-0 AND DWG:143A7500 ID: 0013 REV:A.;[10] VERIFIED CORRECTIVE ACTION #9
